# SDR SWAA2022021736823

- Difficulty date: June 12, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #3 FLAP TRACK FAIRING (542BB) HAVE ELONGATED HOLES AT O/B SEAL MID SECTION / REPAIRED ELONGATED HOLES AT O/B SEAL MID. SECTION ON LT WING #3 FLAP TRACK FAIRING (542BB) PER SRM 57-53-70-2R-2 PARA 5 AND SRM 51-70-04-2R-9
